# SDR QMLA2019012419013

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N521RQ
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 4,708 hours, 20,346 cycles
- Engine: Pwa PT6B37A
- Engine time: 4,883 hours, 8,111 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Condition: Debonded
- Location: Rotor Blade
- Part time: 6,629 hours, 20,582 cycles
- Component: Rotor Blade, Agusta
- Component part number: 709010401101
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF AIRCRAFT, MAIN ROTOR BLADE P/N 709-0104-01-101 S/N L173 WAS FOUND WITH A 3-4 INCH SECTION OF THE LEADING EDGE ABRASION STRIP HAD BECOME UNBONDED ON THE MOST INBOARD LOWER SIDE OF THE ABRASION STRIP.
